Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 230

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the integrable and square-integrable representations of $Spin(1, 2m)$
Ernest Thieleker.
Trans. Amer. Math. Soc. 230 (1977), 1-40
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0453925
Inverting a cylinder through isometric immersions and isometric embeddings
B. Halpern and C. Weaver.
Trans. Amer. Math. Soc. 230 (1977), 41-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0474388
The Blumberg problem
William A. R. Weiss.
Trans. Amer. Math. Soc. 230 (1977), 71-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0438280
Decompositions of linear maps
Sze Kai J. Tsui.
Trans. Amer. Math. Soc. 230 (1977), 87-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0442702
Semigroups of unbounded linear operators in Banach space
Rhonda Jo Hughes.
Trans. Amer. Math. Soc. 230 (1977), 113-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0636372
Circle actions on simply connected $4$-manifolds
Ronald Fintushel.
Trans. Amer. Math. Soc. 230 (1977), 147-171
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0458456
Finiteness in the minimal models of Sullivan
Stephen Halperin.
Trans. Amer. Math. Soc. 230 (1977), 173-199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0461508
Topological examples of projective modules
Richard G. Swan.
Trans. Amer. Math. Soc. 230 (1977), 201-234
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0448350
On the cohomology groups of a polarisation and diagonal quantisation
J. H. Rawnsley.
Trans. Amer. Math. Soc. 230 (1977), 235-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0648775
The reduced Witt ring of a formally real field
Ron Brown.
Trans. Amer. Math. Soc. 230 (1977), 257-292
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0472781
Coherence in nonmonoidal closed categories
Miguel L. Laplaza.
Trans. Amer. Math. Soc. 230 (1977), 293-311
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444740
Invariant-free representations of augmented rings
Peter M. Curran.
Trans. Amer. Math. Soc. 230 (1977), 313-319
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444710
Continua whose cone and hyperspace are homeomorphic
Sam B. Nadler.
Trans. Amer. Math. Soc. 230 (1977), 321-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0464191
Growth problems for subharmonic functions of finite order in space
N. V. Rao and Daniel F. Shea.
Trans. Amer. Math. Soc. 230 (1977), 347-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444974